Alert archive / South Carolina / Gale Warnings in 2012

Gale Warning 6, NWS Wilmington, NC

October 28, 2012

NWS Wilmington, NC issued this gale warning at Oct 28, 2012, 6:21 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2012, 6:21 PM EDT (22:21 UTC)
Expired
Oct 29, 2012, 2:59 AM EDT
In force
9 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WHUS72 KILM 282221
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
621 PM EDT SUN OCT 28 2012

AMZ250-252-290700-
/O.NEW.KILM.GL.W.0006.121028T2221Z-121029T1000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
621 PM EDT SUN OCT 28 2012

...GALE WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY.

* WINDS...NORTHWEST WINDS 25 TO 35 KT. GUSTS UP TO 40 KT MAINLY
  ACROSS THE OUTER WATERS IN THE VICINITY OF CAPE FEAR.

* SEAS...SIGNIFICANT SEAS OF 6 TO 10 FEET CAN BE EXPECTED. HIGHEST
  SEAS WILL OCCUR ACROSS THE OUTER WATERS OFF CAPE FEAR. SWELL
  PERIODS WILL RUN 12 TO 14 SECONDS. WIND WAVE PERIODS WILL RUN 5
  TO 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ254-256-290700-
/O.NEW.KILM.SC.Y.0047.121028T2221Z-121029T2200Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
621 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY.

* WINDS...NORTHWEST WINDS 15 TO 25 KT....WITH GUSTS UP TO 30 KT.

* SEAS...SIGNIFICANT SEAS OF 3 TO 7 FT CAN BE EXPECTED. SWELL
  PERIODS WILL RUN 11 TO 13 SECONDS. WIND WAVE PERIODS WILL RUN 5
  TO 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DOUGH
1 follow-up statement
984 
WHUS72 KILM 290659
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
259 AM EDT MON OCT 29 2012

AMZ250-252-292000-
/O.CAN.KILM.GL.W.0006.000000T0000Z-121029T1000Z/
/O.EXB.KILM.SC.Y.0047.000000T0000Z-121031T1700Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
259 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EDT WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 25 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ254-256-292000-
/O.EXT.KILM.SC.Y.0047.000000T0000Z-121031T1700Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
259 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT WEDNESDAY...

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Oct 28, 3:23 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Oct 28, 3:23 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
323 PM EDT SUN OCT 28 2012

.SYNOPSIS...
A TROPICAL STORM WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS
OF NORTH AND SOUTH CAROLINA AND THE COASTAL COUNTIES OF NEW
HANOVER AND PENDER. MUCH COOLER AND WINDY CONDITIONS DEVELOP ON
MONDAY AS HURRICANE SANDY PULLS AWAY TO THE NORTH. THIS COOL AND
WINDY WEATHER WILL PERSIST THROUGH MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 3:00 PM SUNDAY...WINDS VERY GRADUALLY DECREASING THIS
AFTERNOON AS HURRICANE SANDY CONTINUES TO MOVE NE AT 14 MPH ACROSS
THE WESTERN ATLANTIC. SANDY HAS PASSED ITS POINT OF CLOSEST
APPROACH...SO THIS TREND WILL CONTINUE FOR THE REMAINDER OF THE NEAR
TERM. THERE REMAIN A COUPLE OF VERY EXPOSED OR ELEVATED SHORE-LINE
LOCATIONS WHERE GUSTS UP TO 40 MPH ARE STILL OCCASIONALLY
RECORDED...BUT GIVEN CURRENT TRENDS EVEN THESE LOCATIONS WILL BE
SUB-TROPICAL STORM FORCE FOR GUSTS BEFORE LONG. THEREFORE EXPECT
THAT THE REMAINING TROPICAL STORM WARNINGS OVER LAND WILL BE PULLED
LATER THIS AFTERNOON OR EVENING. RAIN SHIELD HAS CONTINUED TO RECEDE
TO THE EAST WITH SANDY AND IS NOW WELL OUT OF THE PICTURE. GUIDANCE
HINTS AT A RETURN OF THIS PRECIP LATER THIS EVENING OR
OVERNIGHT...BUT THIS SEEMS UNLIKELY GIVEN MOVEMENT OF
SANDY...CURRENT TRENDS AND THE LARGE SWATH OF DRY AIR PUSHING ACROSS
THE AREA IN SANDYS WAKE.

COLD ADVECTION CURRENTLY ONGOING AROUND BACKSIDE OF SANDYS BROAD
CIRCULATION. THIS WILL HELP DROP OVERNIGHT TEMPERATURES BACK TO MORE
SEASONAL LEVELS...OR EVEN LOWER. EXPECT MINIMUMS MAINLY IN THE UPPER
40S AND AROUND 50 AT THE COAST.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 300 PM SUNDAY...ALTHOUGH HURRICANE SANDY WILL BE MOVING OFF TO
THE NORTH AND EVENTUALLY INLAND NEAR NJ DURING THE SHORT TERM...WE
WILL STILL FEEL THE EFFECTS OF HER THROUGH MID WEEK. AS SANDY HEADS
NORTH...SHE GETS CAPTURED BY A STRONG NEGATIVELY TILTED TROUGH WHICH
SPINS HER BACK TO THE NORTHWEST LATE MONDAY. THESE SYSTEMS THEN
MERGE INTO A MASSIVE AND COMPLEX VORTEX WHICH SPINS SLOWLY ACROSS
THE MID ATLANTIC...AND MAY EVEN RETROGRADE SW BACK INTO MARYLAND
BEFORE EXITING AFTER THE SHORT TERM. THIS KEEPS THE AREA UNDER ITS
SYNOPTIC ENVELOPE...WITH STRONG WEST WINDS AND CAA MONDAY AND
TUESDAY.

LOCALLY...AS SANDY PULLS AWAY...STRONG COLD THERMAL ADVECTION OCCURS
BEHIND HER AND THE COLDEST AIR IN SOME TIME IS EXPECTED FOR EARLY
WEEK. UNDERCUTTING MOS NUMBERS DUE TO A KNOWN WARM BIAS IN STRONG
CAA SITUATIONS GIVES MAX TEMPS IN THE LOW 60S MONDAY...AND ONLY
UPPER 50S TUESDAY. HIGHS THIS COOL HAVE NOT BEEN EXPERIENCED HERE
SINCE EARLY MARCH. ADDITIONALLY...WITH THE STRONG PRESSURE GRADIENT
PERSISTING...STRONG WINDS WILL GUST UP TO 30 MPH EACH AFTN...MAKING
IT FEEL EVEN COLDER. ALTHOUGH STRONG CAA WILL PERSIST AT NIGHT...THE
LACK OF DECOUPLING WILL KEEP THE BL MIXED SO MINS WILL FALL TO
AROUND 40 EACH NIGHT.

AS THE LARGE VORTEX SPINS ACROSS THE MID ATLANTIC STATES...PIECES OF
ENERGY WILL ROTATE AROUND THIS AND THROUGH THE CAROLINAS. THE
STRONGEST OF THESE OCCURS ON TUESDAY...AND THERE MAY BE ENOUGH LIFT
TO SPAWN A FEW SHOWERS DURING THE DAY. WITH WEST WINDS HELPING TO
DRY THE COLUMN...EXPECT MORE IN THE WAY OF CLOUDS THAN PRECIP.
INHERITED HAS SCHC ACROSS THE NORTH...AND FEEL THIS IS PRUDENT...BUT
WILL EXTEND IN TIME THROUGH TUESDAY AFTN. OTRW...A DRY BUT COOL
PERIOD EXPECTED.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 300 PM SUNDAY...NO WHOLESALE CHANGES TO THE EXTENDED FORECAST
WHICH WILL BE HIGHLIGHTED BY THE DEEP MID LEVEL TROUGH FROM SANDY
INITIALLY. PATTERN FINALLY SHIFTS AT THE END OF THE PERIOD AS THE
KICKER SYSTEM ENTERING THE PACIFIC NORTHWEST THEN THE ROCKIES
ALLOWS MID LEVEL RIDGING TO MOVE TO THE MISSISSIPPI/TENNESSEE
VALLEY. IF ANYTHING MEDIUM RANGE GUIDANCE HAS SLOWED DOWN THE
PROGRESSION OF THE WESTERN TROUGH LATE IN THE PERIOD HOWEVER
IMPLICATIONS FOR OUR AREA REMAIN UNCHANGED AS THE DRY FORECAST
REMAINS INTACT.

INTERESTING TRENDS FOR TEMPERATURES AS THE PATTERN WILL NOT ALLOW
FOR ANY RADIATIONAL COOLING WITH THE COLD AIRMASS ASSOCIATED WITH
THE TROUGHING. SATURDAY MORNING MAY OFFER UP THE BEST RADIATIONAL
CONDITIONS BUT AIRMASS MODIFICATION WILL HAVE MODERATED THE THERMAL
PROFILES SOMEWHAT. OVERALL...NO CHANGES TO FORECAST.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
AS OF 18Z...PRECIPITATION SHIELD CONTINUES TO SHIFT FURTHER EAST OF
KILM. EXCEPT FOR MVFR CONDITIONS AT KILM...TERMINAL ARE VFR. NORTH
NORTHWEST WINDS ARE STRONGEST AT THE KILM/KLBT TERMINALS.

LOWER CLOUDS ARE WRAPPED AROUND AND CLOSELY ASSOCIATED WITH SANDY.
DESPITE SANDYS NORTHEAST MOVEMENT...THE LOWER CLOUD FIELD IS
EXPANDING BACK TO THE WEST. MVFR CEILINGS WILL LIKELY PERSIST AT
THE KILM TERMINAL UNTIL IMPROVEMENT TO VFR LATER THIS EVENING. THERE
IS HIGH CONFIDENCE VFR WILL CONTINUE AT THE REMAINING TERMINALS
THROUGH THIS EVENING...ALTHOUGH CEILINGS COULD APPROACH MVFR LEVELS
AT KLBT/KCRE BY 00Z.

WIND GUSTS SHOULD SUBSIDE THIS EVENING EXCEPT AT KILM. LOW LEVEL
COLD AIR ADVECTION SHOULD BEGIN AROUND MIDNIGHT AT KLBT/KFLO AND
OVERNIGHT AT THE COASTAL TERMINALS. THIS SHOULD HELP LIFT ANY MVFR
CEILINGS TO VFR LEVELS WITH WIND GUSTS TO 20-25 KNOTS FROM THE
NORTHWEST TO WEST NORTHWEST DEVELOPING. SOME LIGHT RAIN COULD
DEVELOP BY MID-MORNING AT THE KILM/KLBT TERMINALS.

EXTENDED OUTLOOK...VFR/BREEZY MONDAY THROUGH WEDNESDAY. VFR THURSDAY
AND FRIDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3:00 PM SUNDAY...TROPICAL STORM WARNINGS REMAIN OVER THE
COASTAL WATERS AS STRONG NORTHWESTERLY WINDS CONTINUE IN THE WAKE OF
HURRICANE SANDY. HOWEVER...WINDS HAVE BEEN ON A GENERAL DECLINE
THROUGH THE AFTERNOON HOURS. CURRENT TRENDS AND GUIDANCE INDICATE
WINDS SHOULD DROP BELOW TROPICAL STORM FORCE THROUGHOUT THE WATERS
BY THIS EVENING. IN FACT...LATEST BUOY OBS SHOW NO MORE READINGS OF
SUSTAINED WINDS OVER 30 KTS...OR GUSTS OVER 35 KTS.

IN ANY CASE...EXTREMELY DANGEROUS BOATING CONDITIONS WILL CONTINUE
OVER THE WATERS THROUGH THE OVERNIGHT PERIOD. IF TROPICAL STORM
WARNINGS ARE DROPPED THIS EVENING...THEY WILL BE REPLACED BY SMALL
CRAFT WARNINGS.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 300 PM SUNDAY...CONTINUED POOR CONDITIONS ACROSS THE COASTAL
WATERS THROUGH THE PERIOD AS THE EFFECTS OF HURRICANE SANDY PERSIST.
TROPICAL STORM WARNING ONGOING ACROSS THE WATERS WILL EVENTUALLY BE
DROPPED AND REPLACED WITH A SMALL CRAFT ADVISORY...BUT EXACTLY WHEN
THAT OCCURS IS STILL UNCERTAIN. ONCE CONDITIONS FALL BELOW TROPICAL
STORM THRESHOLDS...AND THE SCA IS ISSUED...IT WILL PERSIST THROUGH
THE ENTIRETY OF THE SHORT TERM AS WINDS WILL REMAIN 15-25 KTS FROM
THE WEST...WITH GUSTS POTENTIALLY TO GALE FORCE AT TIMES. SEAS WILL
ALSO REMAIN HIGH...ALTHOUGH DOWN SEVERAL FEET FROM THE WKND...WITH
4-7 FT SEAS DEVELOPING EARLY MONDAY AND LASTING THROUGH TUESDAY
NIGHT.

LONG TERM /WEDNESDAY THROUGH FRIDAY...
AS OF 300 PM SUNDAY...RELENTLESS WINDS WILL FINALLY SHOW SIGNS OF
RELAXING FRIDAY AS LOW LEVEL WIND FIELDS...925 TO 850MB DROP DOWN TO
FIFTEEN KNOTS OR SO. THIS WILL DROP SURFACE WINDS DOWN TO 10-15
KNOTS OTHERWISE...EXPECT 15-20 KNOTS WITH INTERVALS...DEPENDING ON
THE  NUMEROUS MID LEVEL SHORTWAVES OF 20-25 KNOTS. SEAS WILL REMAIN
HIGHEST OFFSHORE WITH THE FLOW AND WILL SEE RANGES OF 2-8 FEET EARLY
DROPPING DOWN TO 2-6 FEET.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR SCZ054-
     056.

NC...TROPICAL STORM WARNING FOR NCZ105>108.

     HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NCZ106-
     108-110.

MARINE...TROPICAL STORM WARNING FOR AMZ250-252-254-256.

&&

SYNOPSIS...JDW
NEAR TERM...REK
SHORT TERM...JDW
LONG TERM...SHK
AVIATION...MRR
MARINE...REK/JDW/SHK
Hazardous weather outlook, Oct 28, 3:33 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
333 PM EDT SUN OCT 28 2012

NCZ087-096-099-109-SCZ017-023-024-032-033-039-053-055-291945-
ROBESON-BLADEN-COLUMBUS-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
333 PM EDT SUN OCT 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WEST-NORTHWEST WINDS WILL GUST TO 30-35 MPH ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-291945-
COASTAL PENDER-COASTAL NEW HANOVER-
333 PM EDT SUN OCT 28 2012

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

WEST-NORTHWEST WINDS WILL GUST 30-35 MPH MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-291945-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
333 PM EDT SUN OCT 28 2012

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ105-107-291945-
INLAND PENDER-INLAND NEW HANOVER-
333 PM EDT SUN OCT 28 2012

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

WEST-NORTHWEST WINDS WILL GUST 30-35 MPH MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ110-291945-
COASTAL BRUNSWICK-
333 PM EDT SUN OCT 28 2012

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

NORTH WIND GUSTS BETWEEN 30 AND 35 MPH POSSIBLE TODAY...BECOMING
NORTHWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WEST-NORTHWEST WINDS WILL GUST 30-35 MPH MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ054-056-291945-
COASTAL HORRY-COASTAL GEORGETOWN-
333 PM EDT SUN OCT 28 2012

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WEST-NORTHWEST WINDS WILL GUST 30-35 MPH MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

17

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 8:39 AM EDTRip Current StatementILMGeorgetown, Horry11 hr
Oct 28, 6:21 PM EDTSmall Craft AdvisoryILM70 hr
Oct 28, 4:04 PM EDTRip Current StatementILMNew Hanover, Pender28 hr

Nearby

Gale Warnings in South Carolina, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.